# SDR ASAA2018070625309

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,178 hours, 5,431 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Cover
- Part number: 219819
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C PNC, FUEL FILTER DRAIN PLUG BROKE. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER COVER AND INSTALLED DRAIN PLUG. REF AMM 73-11-02.
